Effective results for complex hyperbolic manifolds

Gabriele Di Cerbo, Luca F. Di Cerbo

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


The goal of this paper is to study the geometry of cusped complex hyperbolic manifolds through their compactifications. We characterize toroidal compactifications with non-nef canonical divisor. We derive effective very ampleness results for toroidal compactifications of finite volume complex hyperbolic manifolds. We estimate the number of ends of such manifolds in terms of their volume. We give effective bounds on the number of complex hyperbolic manifolds with given upper bounds on the volume. Moreover, we give two-sided bounds on their Picard numbers in terms of the volume and the number of cusps.

Original languageEnglish (US)
Pages (from-to)89-104
Number of pages16
JournalJournal of the London Mathematical Society
Issue number1
StatePublished - Apr 17 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Effective results for complex hyperbolic manifolds'. Together they form a unique fingerprint.

Cite this